EconPapers    
Economics at your fingertips  
 

Maximizing generalized linear mixed model likelihoods with an automated Monte Carlo EM algorithm

J. G. Booth and J. P. Hobert

Journal of the Royal Statistical Society Series B, 1999, vol. 61, issue 1, 265-285

Date: 1999
References: Add references at CitEc
Citations View citations in EconPapers (63) Track citations by RSS feed

Downloads: (external link)
http://www.blackwell-synergy.com/doi/abs/10.1111/1467-9868.00176 link to full text (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssb:v:61:y:1999:i:1:p:265-285

Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9868

Access Statistics for this article

Journal of the Royal Statistical Society Series B is currently edited by P. Fryzlewicz and I. Van Keilegom

More articles in Journal of the Royal Statistical Society Series B from Royal Statistical Society Contact information at EDIRC.
Series data maintained by Wiley-Blackwell Digital Licensing ().

 
Page updated 2017-09-29
Handle: RePEc:bla:jorssb:v:61:y:1999:i:1:p:265-285